# SDR 2023FA0000553

- Difficulty date: July 13, 2023
- Submitted: September 20, 2023
- Operation: General aviation
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: AA481032
- Condition: Mismanufactured
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TEMPEST OIL FILTER  THAT HAS THE INCORRECT TOP INSTALLED WITH OVERSIZED THREADS. THE THREADS SHOULD BE 3/4” - 16. AS SHOWN ON THE SIDE OF THE FILTER. THE TOP SHOWS THE THREADS THAT IT WAS MANUFACTURED WITH OF 13/16” - 16.  RESEARCH SHOWS THAT TEMPEST OIL FILTER P/N: AA48103-2 SHOULD HAVE 13-16"-16 THREADS, NOT AA48108-2.
